Opuscula Math. 33, no. 3 (2013), 439-453
http://dx.doi.org/10.7494/OpMath.2013.33.3.439

 
Opuscula Mathematica

Existence results for Dirichlet problems with degenerated p-Laplacian

Albo Carlos Cavalheiro

Abstract. In this article, we prove the existence of entropy solutions for the Dirichlet problem \[(P)\left\{ \begin{array}{ll} & -{\rm div}[{\omega}(x){\vert{\nabla}u\vert}^{p-2}{\nabla}u]= f(x) - {\rm div}(G(x)),\ \ {\rm in} \ \ {\Omega} \\ & u(x)=0, \ \ {\rm in} \ \ {\partial\Omega} \end{array} \right.\] where \(\Omega\) is a bounded open set of \(\mathbb{R}^N\) \( (N \geq 2)\), \(f \in L^1(\Omega)\) and \(G/\omega \in [L^p(\Omega,\omega)]^N\).

Keywords: degenerate elliptic equations, entropy solutions, weighted Sobolev spaces.

Mathematics Subject Classification: 35J70, 35J60, 35J92.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Albo Carlos Cavalheiro, Existence results for Dirichlet problems with degenerated p-Laplacian, Opuscula Math. 33, no. 3 (2013), 439-453, http://dx.doi.org/10.7494/OpMath.2013.33.3.439

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.